A 31-year-old female asked:
Can hydrocortizone 1% cream be applied for fading of non-itchy rash on leg which is pityriasis rosea herald patch, on skin for almost 2 months, ?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
37 years experience
Doubtful: Hydrocortisone is helpful for itchy or inflamed rashes. We believe that pityriasis is caused by a virus and not inflammatory. I would expect a herald patch to be accompanied by others by now. You should consider that this might be another cause such as eczema or lupus. I would recommend an examination.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.